MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the autopulse platform (sn(b)(6) failed during a cardiac arrest.Per the reporter, the device did not display any user advisories before it stopped delivering compressions.According to the crew, the autopulse platform just shut off after around 6 minutes when was used with the autopulse li-ion battery (sn (b)(6).Per the customer, the battery was fully charged before use during the patient event.A second fully charged autopulse li-ion battery (sn unknown) was installed but the device still failed to deliver compressions.The patient was on the living room floor; the type and condition of the flooring surface were not specified.In addition, it was noted that the lifeband was rubbing the plastic enclosure of the platform and causing damage to the lifeband as well.Manual cpr was continued until the crew deployed a second autopulse platform (sn unknown).However, it failed as well due to a lifeband alignment issue that could not be resolved.The crew did manual cpr throughout the rest of the event.No impact or consequence to the patient.After the call, back at the station, the second platform (sn unknown) was tested after the driveshaft was realigned and the device functioned as intended.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse li-ion battery (sn (b)(6) powered off the autopulse platform after 6 minutes was not confirmed during the functional testing and the archive data review.No device malfunction was observed during the testing, and the battery worked as intended.The archive data review showed no errors recorded around the customer's complaint date.The battery was last charged successfully on february 20, 2025, and had 57 successful charge cycles over the battery lifetime.The battery passed charging in a known good autopulse multi-chemistry battery charger, and the status leds of the battery showed four solid green lights after the successful charging attempt.The battery was able to power the autopulse platform for 50 minutes until discharged without any fault or error.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21370651
Report Number3010617000-2025-00145
Device Sequence Number20973444
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown